# SDR 200200193

- Difficulty date: April 2, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SHORT EDGE MARGINS IN BS 340, 360 & 380 FRAME.  CORROSION WAS FOUND IN THE HOLES COMMON TO THE FRAMES AND THE UPPER DECK FLOORBEAM UPPER CHORDS AT BS 340 & 360, LT & RT AND BS 360 RIGHT.  THE HOLES WERE OVERSIZED TO REMOVE CORROSION CAUSING A SHORT EDGE MARGIN BS 360 LEFT.
